# SDR KBM2005F00151

- Difficulty date: July 13, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: 0500847
- Part serial: 2067
- Condition: Malfunctioned
- Location: Condensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7 INCH CONDENSOR MOTOR, AC 11 AMP.  RESET CIRCUIT BREAKER POPPED SEVERAL TIMES.  REMOVED AND REPLACED.  (K)
